![]() |
Volumn 274, Issue 3-4, 2000, Pages 111-116
|
Stable autosolitons in dispersive media with saturable gain and absorption
|
Author keywords
[No Author keywords available]
|
Indexed keywords
EIGENVALUES AND EIGENFUNCTIONS;
OPTICAL WAVEGUIDES;
ASYMMETRIC PERTURBATIONS;
DISPERSIVE MEDIA;
EIGENVALUE PROBLEM;
ONE-DIMENSIONAL MODEL;
PARAMETER SPACES;
PARAMETRIC PLANES;
PLANAR OPTICAL WAVEGUIDES;
SATURABLE GAIN;
HOPF BIFURCATION;
ABSORPTION;
ARTICLE;
DIFFUSION;
ELECTROMAGNETIC FIELD;
MATHEMATICAL ANALYSIS;
MODEL;
NONLINEAR SYSTEM;
OPTICS;
PHYSICS;
TIME;
VELOCITY;
|
EID: 0034683564
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(00)00541-7 Document Type: Article |
Times cited : (8)
|
References (23)
|